I had my first Enbrel (Sureclick 50 mg) injection on April 30th and then I did one at home on May 10th. My Rheumatologist wanted to space them that way as I am getting several cortisone blocks for other issues. I was fine with the first injection, no side effects at all, not even at the injection site, but after my second injection I got very light headed and had to lay on the floor. I really thought I was going to pass out. While injecting it did sting terrible but I may have hit a vein. That did pass but I still get that really light-headed sensation and my vision has gotten a tad blurrier. I am also on 8 mg Prednisone (weaning off of it), Sulfasalazine and Meloxicam. I have not been very good about taking my other meds (other than the Prednisone). I know that I am already getting relief from the RA pain (the swelling is still there) because in the past when I did not take the other meds I could barely function.
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2011 • 4 answers
Hi my friends 2 year old has juvenile psorisis arthritis and is to start on enbrel in the next weeks
Posted 2 May 2014 • 1 answer
Posted 11 Apr 2015 • 1 answer
Posted 12 Jan 2016 • 0 answers
Posted 18 Jun 2016 • 0 answers